# SDR R61A201409301095

- Difficulty date: September 30, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 17033367001
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING FLAP TRACK SUPPORT 1 FWD ATTACHMENT TO WING BUSHING IS CORRODED.  MX R & R  LT WING FLAP TRACK SUPPORT 1 FWD ATTACHMENT TO WING BUSHING IAW NE 32-003, PN 170-33367-001.
